By Topic

On the use of piecewise-linear functions in suboptimal feedback control laws

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
R. Meyer ; University of Missouri, Columbia, MO, USA

The synthesis of a suboptimal feedback control law for second-order nonlinear systems with a quadratic performance index is considered. The synthesis methods developed for this problem generally consist of different ways for determining the coefficients of a power series which approximates the optimal control laws. A method using piecewise-linear functions is described.

Published in:

IEEE Transactions on Automatic Control  (Volume:16 ,  Issue: 1 )